I started the patch two nights ago for the first time. All last night I was very nauseated and vomiting. I woke up this morning and I feel fine. If it is the patch will it come back and how long will it continue?
If you are talking about nicotine patches, yes they can make you feel very nauseated. That is a sign the one you are using is too strong. If you go to the next step, you shouldn't have that problem. When I quit smoking 7 years ago the patch is how I quit. The very first one made me feel that way, so I cut it in two ( with the pharmatists blessing) & taped it on the cut edge. It worked fine. In fact I never used a whole box before I just quit. Do not smoke if you wear nicotine patches, That will make you deathly sick, & is dangerous as you can overdose on nicotine...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Sep 2010 • 2 answers
Posted 6 Dec 2012 • 4 answers
My mother was put on Fentanyl and started getting sick after 24hr of putting her first patch on. she
Posted 1 Aug 2013 • 1 answer
Posted 3 Nov 2013 • 3 answers
Just started on 10mg Brintellix last night, very nauseated, sleepy this morning. Have not felt good?
Posted 26 May 2014 • 10 answers